Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone.

I want someone to talk to me cos i feel really low right now.

i began a subutex withdrawal about 4 weeks ago. its been hell, but i have had the most amazing support around me which got me through to today. keyworker, partner, manager, friends, family....

anyway, that should have been enough to keep me going huh? yes, it was.....i never wanted to go through the pain i did in the first 2-3 wks......the last week the pain has got better, but the lethargy has been killing me...I can hardly walk some days... climbing stairs has been nearly impossible, but i was proud of myself. everyone was....

finally thought i was feeling better mid last week and went for a few drinks on friday eve,.....it was good, but i have been suffering ever since. yes, i drank too much whiskey and too much energy drink, when i can hardly sleep anyway...so i messed myself up...

i managed to get through saturday, but today, when my partner and everyone else headed out to party, something inside me snapped, and i went searching for the subutex i asked my partner to hide. took me a while, but finally found it and i have taken some.

yep, its given me some energy to get up, wash clothes, dishes and myself......and phyically, its great, but why oh why did i do this???? i was doing so well......4 wks without

bones ached as the sub came out last wk, and i been through the worst pain ever (like i said first few wks were PURE HELL)....so why have i let myself do this today??? I have taken about .2 ...thats it....am i going to start from scratch now? will i be in pain again????

God, i need some strength....even this morning i didnt think i would fail, but this afternoon, 20 mins was all it took....a moment of weakness and i have been crying like a baby cos i am so disapointed with myself

someone tell me what to do.....please....someone pray for me to get through this....please.....

jess, UK

 

Loading...

ALL I CAN DO IS PRAY FOR YOU HUN=(SORRY

Reply

Loading...

Don't get so down on yourself. Think of how far you've come. A moment of weakness is no big deal as long as you pick yourself up and continue on with your plan. We're all only fallible human beings who would be emotionless robots if we did everything perfectly exact. So Boring. These slipups make us stronger and more layered. Remember how Awesome you are!

Reply

Loading...

I did the same thing. Made it about 6 weeks n for some reason took 4mg's. A few days later 8mg and so forth for about two weeks. I DON'T recommend this! Why come so far to put yourself back in the same position. Yes, I felt great which proved (what I thought was pure laziness) was still the subutex affecting me! Good news is there hasn't been any wd's and I have no more left! But it was probably the worst thing I could've done because that clock will now take 3 more weeks to get me back to normal, whenever that may come!
Reply

Loading...